# SDR AALA202208307212

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737
- Aircraft serial: 31241
- Aircraft time: 18,452 hours, 7,632 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 47YM1Y
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 18,451 hours, 7,632 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: TRIED TO ENGAGE AUTOPILOT B AT 16,000, TRIED TO ENGAGE AUTOPILOT A, NEITHER WOULD ENGAGE. I RESET THE ENTIRE MODE CONTROL PANEL, TURNED OFF AUTO THRUST, BOTH FLIGHT, VNAV, LNAV, REENGAGED -AUTOPILOTS STILL WOULD NOT ENGAGE. FOUND FAULT CODE 22-11822 FLIGHT CONTROL COMPUTER DATA INVALID. REPLACED FLIGHT CONTROL COMPUTER 1 PER AMM 22-11-33.
